# SDR CALA2017051501449

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 68,969 hours, 9,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT (MISSING, NEEDS NEW BATTERY, ETC.) COCKPIT FLASHLIGHT NEEDS A NEW BATTERY. REPLACED FLASHLIGHT AND BATTERY OPS CHECK NORMAL.
